MathSciNet Relay Station
MathSciNet bibliographic data
MR2892611 11F72 (11N36)
Bourgain, Jean; Gamburd, Alex; Sarnak, Peter Generalization of Selberg's $\frac{3}{16}$ theorem and affine sieve. Acta Math. 207 (2011), no. 2, 255–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement